# SDR ASOA2015051412848

- Difficulty date: May 5, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT PN SH670-37014-1 ON RT INTERCOSTAL AT FS 349 IS CORRODED BEYOND LIMITS.  COMPLIED WITH SNIEO SH670-32014, SN 02 AS WRITTEN.  RECEIVED ECTC SNIEO- 32014 501 FABRICATED AND INSTALLED ANGLE, PN 51-670-32014-1 IAW SNIEO 670-32015 501.
